# SDR DALA2021020400670

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 55,149 hours, 25,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 CRACK INDICATION ON FR36 LT PRESSURE FLOOR PANEL FASTENER HOLE A AT Y 1292.0.  CORRECTIVE ACTION PERFORMED REPAIR PER DELTA WORK CARD AMDS 5311-01171-04A.
